# SDR MASA2016082912343

- Difficulty date: August 29, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 2,785 hours, 23,220 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Rt Bleed Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT BLEED DUCT WARNING, RETURN TO FIELD.
